# SDR ARWA981050

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON DOUBLER FINGER STATION 610 LONGERON 34L .  REMOVED CORROSION (BEYOND LIMITS) CUT OUT AREA OF CORROSION, FABRICATED DOUBLER AND INSTALLED IAW EO JOSSAIR, CO NR 18R5311018 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5121A.  (M)
